Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS HEARTSTART MRX -EMS DEFIBRILLATOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PHILIPS MEDICAL SYSTEMS HEARTSTART MRX -EMS DEFIBRILLATOR
Model Number
M3536A
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the device became wet during operation and "monitor not functioning".There was no reported patient involvement.
New Search
Submit an Adverse Event Report
Brand Name
HEARTSTART MRX -EMS DEFIBRILLATOR
Common Device Name
DEFIBRILLATOR
Manufacturer
(Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key
6784831
Report Number
1218950-2017-05522
Device Sequence Number
10791617
Product Code
MKJ
UDI-Device Identifier
00884838006676
UDI-Public
(01)00884838006676
Combination Product (Y/N)
N
Initial Reporter State
VA
Initial Reporter Country
US
PMA/510(K) Number
K031187
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional,user faci
Initial Reporter Occupation
Health Professional
Type of Report
Initial
Report Date
(Section B)
08/01/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
M3536A
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/01/2017
Initial Report FDA Received Date
08/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1